Entertainment Flyer

Our 2020 Entertainment Flyers are done! Download or print your own copy here! You can see the list below and check out the bands ahead of time by visiting their pages linked below.

Friday, Sept. 4

2:00 p.m.-5:30 p.m. Dan Anderson “Memory Lane Country Show”
6:00 p.m.-9:00 p.m. Cook & Belle (Country, Soul, 60s, 70s & Gospel)

Saturday, Sept. 5

10:00 a.m.-1:00 p.m. The Royal Band (Rock, Country & Blues)
1:00 p.m.-4:00 p.m. (Alternating every 45 minutes)
   • Kevin Stonerock (Traditional Country Roots, Rock & Folk)
   • “Elvis” by Scotty Zion the Farmer’s Pike Elvis Impersonator starting at 1:45 & 3:15 p.m.
4:00 p.m.-6:00 p.m. (Alternating every 40 minutes)
   • Greg Rhodes (Country with Soulful Sound) starting at 4:00 & 5:20 p.m.
   • “Elvis” by Scotty Zion the Farmer’s Pike Elvis Impersonator starting at 4:40 p.m.
6:00 p.m.-9:00 p.m. Remedy (70s, 80s and Country)

Sunday, Sept. 6

10:30 a.m.-11:30 a.m. Church Service with Wesleyan Bible Holiness Church
(Free Admission 30 minutes prior to church service.)
11:30 a.m.-3:30 p.m. (Alternating every 60 minutes)
   • Cross Connection (Southern Gospel) starting at 11:30 a.m. & 1:30 p.m.
   • Divine Vision (Christian, Southern and Blues Gospel) starting at 12:30 & 2:30 p.m.
3:30 p.m.-5:45 p.m. Livin Forgivin (Southern Gospel)
6:00 p.m.-9:00 p.m. Corey Cox (Country)

Monday, Sept. 7

10:00 a.m.-12:30 p.m. My Brother’s Keeper (Bluegrass/Folk/Acoustic)
12:30 p.m.-5:00 p.m. (Alternating every 60 minutes at 12:30 and 1:30 then every 90 minutes)
   • Barefoot McCoy (Folk Rock) starting at 12:30 & 2:30 p.m.
   • Don Loveless, Jr Tribute to Legendary Men of Country Music starting at 1:30 & 3:45 p.m.